# SDR EIA2001242

- Difficulty date: August 14, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - FOUND SCREW HOLE WAS FOUND TO HAVE METAL TORN OUT AND EDGE OF METAL BENT ON LEFT WING INBOARD LEADING EDGE 19TH HOLE FROM OUTBOARD END.  TRIMMED DAMAGE, HFEC AREA, FABRICATED FILLER AND DOUBLER.  INSTALLED PER ECRA 915-57-057-2.  (M)
